# SDR FDEA2020052650956

- Difficulty date: May 15, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,973 hours, 17,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270532004
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 152TF FLOOR PANEL HAS CRACK.  FABRICATED NEW FLOOR PANEL 152TF (B53270532004) ON T20/1491844 CAT "A" MAJOR REPAIR IAW SRZ-25-005 REV R.
